# SDR HEER2015FA0000103

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N15MX
- Make and model: Bell 407
- Aircraft serial: 54327
- Aircraft time: 718 hours
- Engine: Allsn 250C47B
- Engine time: 718 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: M25010354
- Part serial: FAG111055
- Condition: Spalled
- Location: Compressor
- Part time: 718 hours
- Component: Compressor
- Component part number: 23065593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 2-24-15 DUE TO METAL IN OIL.  NR 2 BEARING EXHIBITED HEAVY SPALLING ON BALLS.  INSTALLED NEW PART.
